MAUDE Adverse Event Report: SYNTHES GMBH DHS/DCS-SCR Ø12.5 L90 SST; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH DHS/DCS-SCR Ø12.5 L90 SST; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 280.900S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during a osteosynthesis of the proximal femur, it was impossible to implement a plate on a screw.The surgeon changed the plate but it did not solve the issue.The second plate - same product code 02224223s (lot: 63036p9) - also did not fit on the screw originally installed (product code 280900s - lot: 45477p5).In a second step, the surgeon changed the cervical screw initially installed and replaced it with a screw - product code 280850s - lot: 69122p9.This change allowed the completion of the procedure by coupling the second part number plate: 02224223s - lot: 63036p9 with the screw part number: 280850s - lot: 69122p9.This incident extended the operating time by 30 minutes from the usual 30 to 45 minutes.It exposed the patient to a risk of sepsis in connection with the various manipulations and the consequent lengthening of the operating time.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found to be slightly deformed on the insertion tip.Therefore the unable to assemble.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the dhs/dcs-scr ø12.5 l90 sst would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review.Part: 280.900s-15.Lot: 45477p5.Manufacturing site: balsthal.Release to warehouse: 16-dec-2024.Expiration date: 01-dec-2034.A dhr evaluation was performed for the finished device article # 280.900s-15 lot # 45477p5, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS/DCS-SCR Ø12.5 L90 SST
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23686340
Report Number8030965-2025-11966
Device Sequence Number15881889
Product Code KTT
UDI-Device Identifier10886982176325
UDI-Public(01)10886982176325(17)341201(10)45477P5
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number280.900S
Device Lot Number45477P5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/15/2025
02/03/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/16/2025
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown